# SDR 2005FA0000786

- Difficulty date: May 17, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N101CC
- Make and model: Beech 400A
- Aircraft serial: RK277
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 45A40304011
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 2,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLEXIBLE BELLOWS EXTENDED DUE TO THE WIRE BRAID FAILURE.  INTEGRITY OF THE BLEED AIR SUPPLY TUBE WAS INTACT.  INSPECTION OF THE LT ENGINE TUBE FOUND BRAID PARTIALLY FAILED.  BOTH BLEED AIR SUPPLY TUBES WERE REPLACED WITH NEW.  (K)
